# SDR 99ZZZX3743

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3760S
- Make and model: Gulstm 560
- Aircraft serial: 5600276
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Cartridge
- Part number: 130835
- Condition: Failed
- Location: Fire Extinguish
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEUDLED REMOVAL PROCESS OF THIS PART, IT WAS FOUND TO BE INOPERATIVE.  AIRCRAFT WAS SCHEDULED FOR FIRE EXTINGUISHER CARTRIDGE TIME REPLACEMENT.  THIS FACILITY DISCHARES ALL FIRE EXTINGUISHER CHARGES PRIOR TO DISPOSAL.
